Bladder cancer

  • 4 replies
  • 55 subscribers
  • 239 views

Just had my 3rd mitomycin  all going  well but my ankles are swelling up and I was woundering if any one else has had this problem 

  • Hi  . I have not had MMC but we know it can cause all sorts of various side effects. Hopefully someone will be along to offer some advice. Make sure you let the nurses know. I hope it goes well going forward. Best wishes.

    Best wishes to All,   rily.

    Community Champion Badge

    What is a Community Champion ?

  • Thanks for that ,I thought I would just mention it

  • Always worth seeing how others have reacted to it. I have had BCG myself, so no direct experience. Hope symptoms not too bad. Leo

  • I’m on the second series of mitomycin and had the third of six last week, the previous six were in July last year. I’ve had no sign of swollen ankles and in conversation with the nurse was told the most likely side effect would be flaky skin. We seem to associate every ailment as a side effect when there is no evidence to support this conclusion. For example I have medication for a sore throat which has nothing to do with mitomycin. Regards, John.